Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – L
Lad, Kapil
Filtering cohomology of ordinary and Lagrangian Grassmannians
LaFontaine, Denise
Lagarde, Paul
Some combinatorics from Zeckendorf representations
Lake, Sara
Gracefulness of families of spiders
Lakeland, Grant
Hyperbolic triangular prisms with one ideal vertex
Lamarche, Alicia
The irreducibility of polynomials related to a question of Schur
Lamb, Ron
An application of Google's PageRank to {NFL} rankings
Lambert, Joshua
The lifting of graphs to 3-uniform hypergraphs and some applications to hypergraph Ramsey theory
Lamkin, Philip
Strongly Non-zero Points and Elliptic Pseudoprimes
Lampman, Chloe
Total Roman domination edge-critical graphs
Lan, Tianxu
Continuous factorization of the identity matrix
Lancaster, Alex
Positive solutions to singular second order boundary value problems for dynamic equations
Lancaster, Evan
Discrete time optimal control applied to pest control problems
Landgraf, Jacob
A generalization of Eulerian numbers via rook placements
Landi, Marianela
Zeros of complex random polynomials spanned by Bergman polynomials
Landry, Michael
On symplectic capacities of toric domains
Landsberg, Joseph
Border rank of ternary trilinear forms and the $j$-invariant
Langenbach, Brennan
Linear symplectomorphisms as R-Lagrangian subspaces
Lanning, Charles
Patterns in colored circular permutations
Lansford, Jesse
Numerical semigroup tree of multiplicities four and five
Lansky, Joshua
Lifting representations of finite reductive groups: a character relation
LaRose, Eric
Larsen, Bayley
On prime labelings of Fibonacci trees
Larson, David
Patch and crossover planar dyadic wavelet sets
Larson, Eric
Progress Towards Counting D_5 Quintic Fields
Larson, Jeffrey
An implementation of scatter search to train neural networks for brain lesion recognition
Larson, Scott
Lato, Sabrina
Lattanzi, Ryan
A classification of Klein links as torus links
Law, Hiu
Spanning tree congestion of planar graphs
Lawlor, Gary
Proof of the Planar Double Bubble Conjecture using Metacalibration Methods
Laws, Kira
Universal Grobner bases of toric ideals of combinatorial neural codes
Lawson, Austin
Lawson, Jamal
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Layman, Nicholas
Continuous guessing games with two secret numbers
Le, My
Frame theory for binary vector spaces
Le, Thong
Spectrum of a composition operator with automorphic symbol
Le, Tuan
n-diameter of planar sets of constant width
Lea, Kristin
Lee, Hwa Jeong
Lee, J. Todd
A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
Seriation algorithms for determining the evolution of \it{The Star Husband Tale}
Lee, Jiyoon
On a connection between local rings and their associated graded algebras
Lee, Kristopher
A necessary and sufficient condition for coincidence with the weak topology
Lee, Lucas
Connectivity of the zero-divisor graph for finite rings
Lee, Woohyung
Homophonic quotients of linguistic free groups: German, Korean, and Turkish
Lee, Yun Teck
Connectedness of two-sided group digraphs and graphs
LeGrand, Jordan
Counting set classes with Burnside's lemma
Lehet, Ellen
Reidemeister moves in Gauss diagrams
Lehman, James
Recursive sequences and polynomial congruences
Lehmann, Hunter
On prime labelings of Fibonacci trees
Lei, Ruoyun
Effective moments of Dirichlet L-functions in Galois orbits
Lembeck, Henry
Monogenic fields arising from trinomials
Lemmens, Bas
On the complexity of detecting positive eigenvectors of nonlinear cone maps
On the number of pairwise touching simplices
Lengyel, Letícia
On equidistant polytopes in the euclidean space
Leonard, Kathryn
Academic year undergraduate research: the CURM model
On the geometric deformations of functions in~$L^2[D]$
Leppänen, Samuli
Crossings of complex line segments
Leung, Siu
Spanning tree congestion of planar graphs
Leventhal, Brian
Parameter identification and sensitivity analysis to a thermal diffusivity inverse problem
Levidiotis, Florida
Five point zero divisor graphs determined by equivalence classes of zero divisors
Levin, Oscar
Prime Labelings of Infinite Graphs
Levin, Owen
Upper and lower bounds on the speed of a one dimensional excited random walk
Lewers, Mark
Quantum Schubert polynomials for the G_2 flag manifold
Lewis, Allison
The Weibull distribution and Benford's law
Lewis, Codie
Numerical secondary terms in a Cohen-Lenstra conjecture on real quadratic fields
Lewis, Hannah
Properties of RNA secondary structure matching models
Lewis, Mark
The cyclic graph (deleted enhanced power graph) of a direct product
Lewis, Robert
Energy Minimizing Unit Vector Fields
Li, Biyao
Finding structure in sequences of real numbers via graph theory: a problem list
Li, Juan
Permutation Notations for the exceptional Weyl Group $F_4$
Li, Lily Qiao
Upper bounds for totally symmetric sets
Liang, Jason
The isoperimetric problem in the plane with the sum of two Gaussian densities
Libman, Assaf
Conjugation diameter of the symmetric groups
Lim, Hyeona
Total variation based denoising methods for speckle noise images
Lim, James
Hitting time of Brownian motion subject to shear flow
Lin, Alice
Strongly Non-zero Points and Elliptic Pseudoprimes
Lin, Yilin
Global sensitivity analysis in a mathematical model of the renal insterstitium
Lin, Shixun
Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
Lind, Joan
Loewner deformations driven by the Weierstrass function
Lindenberg, Kimberley
Stability analysis for numerical methods applied to an inner ear model.
Lins, Brian
Ordering graphs in a normalized singular value measure
Lippincott, Meg
On (2,3)-Agreeable Box Societies
Lipton, Max
Six variations on a theme: almost planar graphs
Little, John
Co-circular relative equilibria of four vortices
Liu, Alfred
Factorizations of surjective maps of connected quandles
Liu, Mouchen
Jacobian varieties of Hurwitz curves with automorphism group PSL(2,q)
Liu, Peihan
Some generalizations of the ASR search algorithm for quasi-twisted codes
Liu, Rongchang
A type of multiple integral with loggamma function
Liu, Walter
Liu, Zhen
Filtering cohomology of ordinary and Lagrangian Grassmannians
Lo, Min-Lin
Radio number for fourth power paths
Lockhart, Ethan
Total variation based denoising methods for speckle noise images
Lockridge, Keir
Sophie Germain primes and involutions of $\mathbb{Z}_n^\times$
Loepp, Susan
Almost Excellent Unique Factorization Domains
Completions of reduced local rings with prescribed minimal prime ideals
Loftin, Anne Marie
Sets in $\mathbb{R}^d$ determining $k$ taxicab distances
Loftis, Conor
Energy Minimizing Unit Vector Fields
Logan, Andrew
The 3-point Steiner problem on a cylinder
Lojewski, Jacob
Rings isomorphic to their nontrivial subrings
Lokken, Kathryn
Zero-divisor ideals and realizable zero-divisor graphs
Long, Xian
Gap functions and existence of solutions for generalized vector quasi-variational inequalities
Lopez, Cristina
Reidemeister moves in Gauss diagrams
López, Marco
Spectral characterization for von Neumann's iterative algorithm in $\mathbb{R}^n$
Lorch, John
Lőrinc, Sándor
On computable classes of equidistant sets: finite focal sets
Loring, Terry
Wave-packet propagation in a finite topological insulator and the spectral localizer index
Loucks, Jessie
Squarefree divisor complexes of certain numerical semigroup elements
Loucks, Weston
New generalized secret sharing schemes with points on a hyperplane using a Wronskian matrix
Loughman-Pawelko, Ivan
An asymptotic for the representation of integers as sums of triangular numbers
Loustau, John
Computing Corresponding Values of the Neumann and Dirichlet Boundary Values for Incompressible Stokes Flow
Louwsma, Joel
On arithmetical structures on complete graphs
Lovett, Stephen
Generalizations of Pappus' centroid theorem via Stokes' theorem
Loving, Alyssa
Double bubbles in hyperbolic surfaces
Optimal Transportation with Constant Constraint
Lu, Shen
New algorithms for modular inversion and representation by the form x2 + 3xy + y2
Lu, Zheping
Nonsplit module extensions over the one-sided inverse of k[x]
Luca, Florian
Power values of the product of the Euler function and sum of Divisors function
Ludwig, Lewis
Papers, posters, and presentations as outlets for undergraduate research
Lugo, Gabriel
On the existence of unbounded solutions for some rational equations
Luitel, Pratap
New examples of Brunnian theta graphs
Luna, Alexandro
One-point, hyperbolic-type metrics
Lund, Kristina
Fibonacci sequences and the space of compact plane sets
Lund, Robert
A Statistical Study of Extreme Nor'easter Snowstorms
Luo, Victor
Ordering graphs in a normalized singular value measure
Luo, Yan Fei
On the distribution of the greatest common divisor of Gaussian integers
Lynch, Michael
The Supersingularity of Hurwitz Curves
Lyons, Daniel
Smallest numbers beginning sequences of 14 and 15 consecutive happy numbers
Lyons, Jeffrey
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
Continuous dependence and differentiating solutions of a second order boundary value problem with average value condition
Solutions of the variational equation for an nth order boundary value problem with an integral boundary condition